# SDR DALA2023080706411

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 CORROSION ON INTERCOSTAL BTW STA 1400 TO STA 1420 LBL16 BILGE AREA AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00237 INTERCOSTAL WAS FABRICATED PER B757 DWG 146N5517 AND REPLACED PER B757-200 SRM. (2903064)
